<
 / Stories

Toxic drug alert: Terrace

Northern Health
Health Alert

Northern Health and FNHA logos

There has been an increase in overdose events in the community of Terrace. The reported substance is a purple powder/pebbles substance, sold as down. The substance is highly toxic and contains benzodiazepines and high levels of fentanyl.

For your safety

  • Get overdose prevention, recognition, and response training; carry naloxone
  • Don’t use alone. Make a plan and tell a buddy who can call for help if needed
  • If you plan to use alone, use the Lifeguard or BeSafe app available free on the app store or on Toward the Heart website
  • Know your tolerance. If you are sick or had a time of abstinence or reduced use, use much less
  • Don't mix drugs or mix drugs with alcohol
  • Test a small amount first and go slow
  • Use in an OPS if possible (see Terrace locations listed below)
  • Access fentanyl drug checking where available (OPS sites)
  • Call 9-1-1 or your local emergency number right away if someone overdoses

Local overdose prevention sites (OPS)

Terrace Intensive Case Management Team
101-4450 Grieg Ave
250-631-4647
Hours: 
Monday to Friday, 12 pm to 4 pm (excluding holidays)

SHARE THIS PAGE